# SDR P5CA9801397

- Difficulty date: August 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1960-2180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION FOUND ON STRINGER 19R FROM BS 1960-2180 AT LAP JOINT AREA.  CORROSION REMOVED AND REPROTECTED PER SRM 51-10-01, 51-10-02, 51-24-11.
